MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER
Model Number MSERIES CCT
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to a system interconnection flex cable that was not properly seated.The cable was replaced to correct the reported problem.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during biomed testing the device's front panel buttons were unresponsive when the device was in defib mode.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
M SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6464930
Report Number1220908-2017-00752
Device Sequence Number13598268
Product Code MKJ
UDI-Device Identifier00847946004804
UDI-Public00847946004804
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K011865
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMSERIES CCT
Device Catalogue NumberM SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2017
Initial Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1